# SDR SWAA2024111852343

- Difficulty date: October 23, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER CUT OUT AFT SCUFF PLATE HAS SMALL CRACK.<[01] RECIEVED REPAIRED SCUFF-PLATE PN:146A8341-9 PO:2074280 INSTALLATION WILL BE ACCOMPLISHED ON TASKCARD#TTG8Q003CKYC;[02] VERIFIED STEP 1
